# SDR SWIA202266621

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 40,445 hours, 39,433 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: Warning Message
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MACH TRIM AND STAB TRIM CAUTION MESSAGES ON TAKEOFF. WOULD NOT RE-ENGAGE NORMALLY. SELECTED STAB TRIM DISCONNECT BUTTON. BOTH TRIMS ENGAGED AFTERWARDS.   (FLIGHT #4312 FILED CLOSED)   COMPLIED WITH FAULT ISOLATION PROCEDURE FOR STAB TRIM MACH TRIM CAUTION MESSAGES PER CRJ 200 FIM 27-40-00.FOUND LABEL 273 BIT 13 SET IN HSTCU DIAGNOSTIC DATA. PERFORMED GROUND MAINTENANCE TEST  PER CRJ 200 AMM 27-41-00. VERIFIED FAULT IS NOT A LATCHED FAULT AND CLEARED UPON COMPLETION OF GROUND MAINTENANCE TEST. PERFORMED OPERATIONAL TEST OF STAB TRIM AND MACH TRIM ENGAGE SWITCH PER CRJ 200 AMM 27-41-25. OPERATIONAL TEST GOOD. PERFORMED WITH FLAPS IN TAKE OFF POSITION. DIAGNOSTIC DATA CONFIRMED NO FAULTS POST OPERATIONAL TEST. A/C OK FOR CONTINUED SERVICE.
